Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 4, Pages 209-216
http://dx.doi.org/10.1155/S0161171202011365

Compact-calibres of regular and monotonically normal spaces

Department of Mathematics, University of Auckland, Private Bag 92019, Auckland, New Zealand

Received 10 January 2001; Revised 10 May 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David W. Mcintyre, “Compact-calibres of regular and monotonically normal spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 4, pp. 209-216, 2002. https://doi.org/10.1155/S0161171202011365.